| Home | E-Submission | Sitemap | Contact Us |  
top_img
The Korean Journal of Pathology 1996;30(4): 355-357.
Adrenal Pseudocyst as a Result of Longterm Intake of Steroid Hormone.
Woo Sung Moon, So Yeong Oh, Myoung Jae Kang, Dong Geun Lee, Ho Yeul Choi, Sang Ho Kim
Department of Pathology, Chonbuk National University College of Medicine, 560-180 Chun-ju, Korea.
ABSTRACT
Adrenal pseudocysts are uncommon lesions which usually occur as a result of hemorrhage within the adrenal tissue. Adrenal hemorrhage is usually associated with severe stress, sepsis, pregnancy, syphilis, leukemia, or anticoagulant therapy but during steroid therapy, it is very rare. We report a case of adrenal pseudocyst that resulted from hemorrhage into the adrenal gland and is probably related to the exogenous administration of steroids. The patient was a 57-year-old woman who was treated with oradexon for 20 years for the treatment of a maculopapular lesion on her thigh as well as for arthritis. She underwent a right adrenalectomy due to the adrenal cystic mass. The wall of the cystic mass was composed of a thick layer of hyalinized fibrous tissue with remnants of adrenal cortical tissue on the outer aspect. The inner surface had no lining cells and the wall of the cyst contained many calcified plaques with hemosiderin pigment.
Key Words: Adrenal pseudocyst; Steroid; Hemorrhage
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
CrossRef TDM  CrossRef TDM
  E-Mail
Share:      
METRICS
708
View
0
Download
Related article